| Model Number |
2C6217 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that no flow was observed in an unspecified quantity of stopcock and i.V.Solution administration sets.The reporter stated that the stopcock was attached and primed while connected to the iv set tubing; however, after connection to patient's pigtail catheter, fluid did not flow through the stopcock.As a result, continuous manual flushing was required to allow fluid flow through to the pigtail extension.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.